MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · European annals of allergy and clinical immunology · 2012

Dapsone induced eosinophilic pneumonia.

Adar T, Tayer-Shifman O, Mizrahi M, Tavdi S, Barak O, Shalit M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Eosinophilic lung diseases (ELD) are a variety of several clinical entities, which may result from different etiologies, including drug treatment. Dapsone, a sulfone antibiotic widely used in leprosy (among other indications), has been described as a possible cause of ELD. We report a patient with leprosy who presented with respiratory symptoms and pulmonary infiltrates and was diagnosed as suffering from eosinophilic pneumonia. To the best of our knowledge, this is the first report in which the diagnosis of dapsone-induced eosinophilic pneumonia was supported by bronchoalveolar lavage, lung biopsy and typical response to therapy.

Для цитирования: Adar T, Tayer-Shifman O, Mizrahi M, Tavdi S, Barak O, Shalit M. Dapsone induced eosinophilic pneumonia.. European annals of allergy and clinical immunology. 2012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.